Alert archive / Texas / Small Craft Advisories in 2012

Small Craft Advisory 9, NWS Corpus Christi, TX

February 4, 2012

NWS Corpus Christi, TX issued this small craft advisory at Feb 4, 2012, 3:09 AM CST. It took effect at Feb 4, 2012, 2:42 PM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2012, 3:09 AM CST (09:09 UTC)
In effect from
Feb 4, 2012, 2:42 PM CST
Expired
Feb 6, 2012, 3:00 AM CST
In force
36 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

481 
WHUS74 KCRP 040909
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
309 AM CST SAT FEB 4 2012

...AREAS OF DENSE FOG WILL LINGER EARLY THIS MORNING BEFORE THE
   NEXT COLD FRONT MOVES THROUGH THIS AFTERNOON...

.WARM AND VERY MOIST AIR MOVING OVER BAY AND NEAR SHORE WATERS
WILL PRODUCE DENSE FOG EARLY THIS MORNING. A COLD FRONT WILL MOVE
INTO THE COASTAL WATERS THIS AFTERNOON. A STRONG OFFSHORE FLOW
WILL DEVELOP THIS EVENING AND PERSIST THROUGH SUNDAY.

GMZ230-235-041600-
/O.NEW.KCRP.MF.Y.0008.120204T0909Z-120204T1600Z/
/O.NEW.KCRP.SC.Y.0009.120205T0300Z-120205T1800Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
309 AM CST SAT FEB 4 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO NOON CST SUNDAY. 


* VISIBILITY: 1 NAUTICAL MILE WILL CONTINUE EARLY THIS MORNING FOR
  THE BAYS AND WATERWAYS FROM BAFFIN BAY TO THE MATAGORDA SHIP
  CHANNEL. THE VISIBILITY MAY LOWER TO LESS THAN 1/2 MILE AT TIMES.

* IMPACTS: THE FOG WILL MAKE NAVIGATION VERY HAZARDOUS...ESPECIALLY
  FOR INEXPERIENCED MARINERS.

* WINDS AND WAVES: AFTER THE COLD FRONT MOVES THROUGH LATE THIS
  AFTERNOON...NORTH WINDS WILL INCREASE TO AROUND 20 KNOTS WITH
  HIGHER GUSTS BY LATE THIS EVENING AND CONTINUE THROUGH SUNDAY
  MORNING. BAY WATERS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-041600-
/O.NEW.KCRP.MF.Y.0008.120204T0909Z-120204T1600Z/
/O.NEW.KCRP.SC.Y.0009.120205T0300Z-120206T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
309 AM CST SAT FEB 4 2012

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY. 

* VISIBILITY: 1 NAUTICAL MILE WILL CONTINUE EARLY THIS MORNING FOR
  THE NEAR SHORE WATERS BETWEEN BAFFIN BAY TO THE MATAGORDA SHIP
  CHANNEL OUT 20 NM. THE VISIBILITY MAY LOWER TO LESS THAN 1/2
  MILE AT TIMES.

* IMPACTS: THE FOG WILL MAKE NAVIGATION VERY HAZARDOUS...ESPECIALLY
  FOR INEXPERIENCED MARINERS.

* WINDS AND WAVES: AFTER THE COLD FRONT MOVES THROUGH LATE THIS
  AFTERNOON...NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH
  HIGHER GUSTS BY LATE THIS EVENING AND CONTINUE THROUGH SUNDAY.
  SEAS WILL INCREASE TO 6 TO 7 FEET SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ270-275-041600-
/O.NEW.KCRP.SC.Y.0009.120205T0300Z-120206T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
309 AM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 PM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
6 PM CST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS
  WITH GUSTS TO 30 KNOTS LATE THIS EVENING AND CONTINUE THROUGH
  SUNDAY AFTERNOON. SEAS WILL INCREASE TO 7 TO 8 FEET ON SUNDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TMT
8 follow-up statements
634 
WHUS74 KCRP 041634
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1034 AM CST SAT FEB 4 2012

...COLD FRONT PUSHING OFFSHORE LATE THIS MORNING...

.MODERATE OFFSHORE WINDS WILL DEVELOP LATE THIS MORNING AND EARLY
THIS AFTERNOON BEHIND A COLD FRONT PUSHING THROUGH THE AREA. WINDS
WILL INCREASE LATER THIS EVENING TO STRONG LEVELS WITH SEAS
INCREASING AS A RESULT.

GMZ250-255-270-275-050045-
/O.CON.KCRP.SC.Y.0009.120205T0300Z-120206T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1034 AM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS 
  WITH GUSTS TO 30 KNOTS LATE THIS EVENING AND CONTINUE THROUGH 
  SUNDAY AFTERNOON. SEAS WILL INCREASE TO 7 TO 8 FEET ON SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-050045-
/O.CON.KCRP.SC.Y.0009.120205T0300Z-120205T1800Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1034 AM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST SUNDAY. 

* WINDS AND WAVES: AFTER THE COLD FRONT MOVES THROUGH LATE THIS
AFTERNOON...NORTH WINDS WILL INCREASE TO AROUND 20 KNOTS WITH
HIGHER GUSTS BY LATE THIS EVENING AND CONTINUE THROUGH SUNDAY
MORNING. BAY WATERS WILL BECOME CHOPPY TO OCCASIONALLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
703 
WHUS74 KCRP 042042
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
242 PM CST SAT FEB 4 2012

...GUSTY NORTHWEST WINDS TONIGHT AND SUNDAY...

.GUSTY NORTHERLY WINDS WILL CONTINUE ACROSS THE AREA WITH ALL BAYS
AND WATERS INCREASING ABOVE 20KTS BY EVENING. SCATTERED SHOWERS
AND A FEW THUNDERSTORMS ARE ALSO POSSIBLE THIS EVENING AND MAY
BRIEFLY INCREASE WINDS FURTHER. 

GMZ230-050445-
/O.EXT.KCRP.SC.Y.0009.120204T2042Z-120205T1800Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
242 PM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS
  WILL INCREASE A BIT FURTHER THROUGH THE EVENING AND CONTINUE
  THROUGH SUNDAY MORNING. BAY WATERS WILL BECOME CHOPPY TO
  OCCASIONALLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-050445-
/O.CON.KCRP.SC.Y.0009.120205T0300Z-120206T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
242 PM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS
  WITH GUSTS TO 30 KNOTS LATE THIS EVENING AND CONTINUE THROUGH
  SUNDAY AFTERNOON. SEAS WILL INCREASE TO 6 TO 8 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ235-050445-
/O.CON.KCRP.SC.Y.0009.120205T0300Z-120205T1800Z/
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
242 PM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO NOON CST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO AROUND 20 KNOTS
  WITH HIGHER GUSTS BY LATE THIS EVENING AND CONTINUE THROUGH
  SUNDAY MORNING. BAY WATERS WILL BECOME CHOPPY TO OCCASIONALLY
  ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
780 
WHUS74 KCRP 050018
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
618 PM CST SAT FEB 4 2012

...GUSTY NORTH WINDS TONIGHT AND SUNDAY...

.GUSTY NORTHERLY WINDS WILL CONTINUE ACROSS THE AREA WITH ALL
BAYS AND WATERS INCREASING ABOVE 20 KTS BY LATE THIS EVENING.
SCATTERED SHOWERS AND A FEW THUNDERSTORMS ARE ALSO POSSIBLE THIS
EVENING AND MAY BRIEFLY INCREASE WINDS FURTHER.

GMZ250-255-270-275-051000-
/O.EXT.KCRP.SC.Y.0009.120205T0018Z-120206T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
618 PM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS WILL PREVAIL TONIGHT THROUGH SUNDAY AFTERNOON. SEAS WILL
  INCREASE TO 6 TO 8 FEET OFFSHORE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-051000-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-120205T1800Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
618 PM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS
  TONIGHT THROUGH SUNDAY MORNING. BAY WATERS WILL BECOME CHOPPY
  TO OCCASIONALLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ235-051000-
/O.CON.KCRP.SC.Y.0009.120205T0300Z-120205T1800Z/
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
618 PM CST SAT FEB 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO AROUND 20 KNOTS 
  WITH HIGHER GUSTS BY LATE THIS EVENING AND CONTINUE THROUGH 
  SUNDAY MORNING. BAY WATERS WILL BECOME CHOPPY TO OCCASIONALLY 
  ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
793 
WHUS74 KCRP 050938
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
338 AM CST SUN FEB 5 2012

...STRONG NORTH WINDS WILL CONTINUE TODAY INTO EARLY THIS EVENING...

.A STRONG OFFSHORE FLOW WILL OCCUR OVER THE BAYS AND GULF WATERS
TODAY AS HIGH PRESSURE CONTINUES TO BUILD INTO SOUTH TEXAS. WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL ALSO BE PREVALENT THROUGH THE DAY.


GMZ250-255-270-275-051800-
/O.EXT.KCRP.SC.Y.0009.000000T0000Z-120206T0300Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
338 AM CST SUN FEB 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR
  GALE FORCE WILL CONTINUE TODAY. SEAS WILL INCREASE TO 6 TO 8
  FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE TODAY. WINDS AND SEAS
  WILL DECREASE THIS EVENING AS HIGH PRESSURE SETTLES INTO SOUTH
  TEXAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-051800-
/O.EXT.KCRP.SC.Y.0009.000000T0000Z-120205T2000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
338 AM CST SUN FEB 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS
  WILL CONTINUE THIS MORNING DECREASING TO 15 TO 20 KNOTS IN THE
  AFTERNOON. BAY WATERS WILL BECOME CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TMT
793 
WHUS74 KCRP 051534
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
934 AM CST SUN FEB 5 2012

...STRONG NORTH WINDS WILL CONTINUE TODAY INTO EARLY THIS
EVENING...

.A STRONG OFFSHORE FLOW WILL CONTINUE OVER THE BAYS AND GULF
WATERS TODAY AS HIGH PRESSURE CONTINUES TO BUILD INTO SOUTH TEXAS.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL ALSO BE PREVALENT
THROUGH THE DAY.

GMZ250-255-270-275-052345-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-120206T0300Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
934 AM CST SUN FEB 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR 
  GALE FORCE WILL CONTINUE TODAY. SEAS WILL INCREASE TO 6 TO 8 
  FEET NEARSHORE AND 8 TO 10 FEET OFFSHORE TODAY. WINDS AND SEAS 
  WILL DECREASE THIS EVENING AS HIGH PRESSURE SETTLES INTO SOUTH 
  TEXAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ230-235-052000-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-120205T2000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
934 AM CST SUN FEB 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS 
  WILL CONTINUE THIS MORNING DECREASING TO 15 TO 20 KNOTS IN THE 
  AFTERNOON. BAY WATERS WILL BECOME CHOPPY TO ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
367 
WHUS74 KCRP 052133
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
333 PM CST SUN FEB 5 2012

...STRONG NORTH WINDS WILL CONTINUE INTO EARLY THIS EVENING...

.WINDS IN COASTAL AND OFFSHORE WATERS REMAIN GUSTY THIS AFTERNOON
BUT WILL GRADUALLY DECREASE LATER THIS EVENING. .

GMZ250-255-270-275-060300-
/O.CON.KCRP.SC.Y.0009.000000T0000Z-120206T0300Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
333 PM CST SUN FEB 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS WILL CONTINUE THROUGH THE EVENING. SEAS OF 6 TO 8 FEET
  OFFSHORE WILL DECREASE AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZ
954 
WHUS74 KCRP 060153
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
753 PM CST SUN FEB 5 2012

...STRONG NORTH WINDS WILL CONTINUE INTO EARLY THIS EVENING...

.WINDS IN COASTAL AND OFFSHORE WATERS REMAIN GUSTY THIS AFTERNOON
BUT WILL GRADUALLY DECREASE LATER THIS EVENING. .

GMZ250-255-060300-
/O.CAN.KCRP.SC.Y.0009.000000T0000Z-120206T0300Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
753 PM CST SUN FEB 5 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR THE NEARSHORE MIDDLE TEXAS COASTAL
WATERS. NORTH WINDS HAVE DIMINISHED TO AROUND 15 KNOTS. 

$$

GMZ270-275-060600-
/O.EXT.KCRP.SC.Y.0009.000000T0000Z-120206T0600Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
753 PM CST SUN FEB 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT FOR THE OFFSHORE MIDDLE TEXAS COASTAL WATERS.


* WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL DECREASE TO
  AROUND 15 KNOTS LATE THIS EVENING. SEAS OF 7 TO 8 FEET OFFSHORE
  WILL DECREASE AS WELL TO 5 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
525 
WHUS74 KCRP 060522
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1122 PM CST SUN FEB 5 2012

GMZ270-275-060900-
/O.EXT.KCRP.SC.Y.0009.000000T0000Z-120206T0900Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1122 PM CST SUN FEB 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST MONDAY. 

* WINDS AND WAVES: NORTH WINDS AROUND 20 KNOTS WILL DECREASE TO
  AROUND 15 KNOTS EARLY MONDAY MORNING. SEAS OF 6 TO 7 FEET
  OFFSHORE WILL DECREASE AS WELL TO 5 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 11:35 PM CST, 3 hours 34 minutes earlier.

Area forecast discussion, Feb 3, 11:35 PM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1135 PM CST FRI FEB 3 2012

.DISCUSSION...UPDATE FOR 06Z AVIATION.

&&

.AVIATION...MVFR/IFR CIGS WILL PERSIST OVERNIGHT IN STRATUS ALONG
WITH PATCHY BR RESULTING IN MVFR VSBLTYS. AT 05Z COLD FRONT WAS
LOCATED NEAR A ACT-JCT-DRT LINE. BETWEEN 08Z-12Z SHRA AND TSTM
COVERAGE SHOULD BEGIN TO INCREASE IN COVERAGE IN COT-VCT-SAT COT
REGION...AHEAD OF THE COLD FRONT. A FEW STRONGER STORMS COULD
PRODUCE WIND GUSTS TO 40 KTS AND SMALL HAIL FROM COT-VCT. FRONT
SHOULD REACH VCT-LRD LINE AROUND 13Z-15Z. FURTHER SOUTH AND
EAST...FRONT SHOULD REACH THE ALI/CRP TERMINALS 15Z-17Z...WITH BKN
LINE OF SHRA AND POSSIBLY TSTMS ALONG IT. BEHIND THE FRONT WINDS
WILL TURN N WITH OVC MVFR CIGS PREVAILING...AND PRECIP GRADUALLY
TAPERING OFF N TO S IN THE AFTN.

&&

.PREV DISCUSSION... /ISSUED 939 PM CST FRI FEB 3 2012/

DISCUSSION...MINOR ADJUSTMENTS MADE TO RE-ESTABLISH TEMP/DEW
POINT TRENDS THIS EVENING. OTHERWISE FORECAST FOR TONIGHT ON
TRACK. COLD FRONT WILL ENTER THE NORTHERN CWA 6-8AM AND PUSH
OFFSHORE MIDDAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
EXPECTED ALONG THE FRONT...WITH PRECIP ENDING BEHIND THE FRONT
IN THE AFTERNOON. POPS WILL THEN DEVELOP LATE SATURDAY NIGHT
BECOMING LIKELY ON SUNDAY AS UPGLIDE INCREASES OVER COOL AIRMASS
IN RESPONSE TO MID/UPPER LEVEL DISTURBANCE.

PREV DISCUSSION... /ISSUED 606 PM CST FRI FEB 3 2012/

DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

AVIATION...A QUICK TRANSITION TO MVFR CEILINGS ARE EXPECTED DRG
THE NEXT FEW HOURS FOLLOWED BY IFR/LIFR. ANTICIPATE SEA FOG TO
DEVELOP OVER THE NEARSHORE WATERS/BAYS THEN AFFECT THE COASTAL
COUNTIES BY 06Z SAT. RADIATION FOG EXPECTED TO DEVELOP INLAND
MAINLY AFT 06Z SAT. FOG VISIBILITIES SHOULD MAINTAIN PREDOMINATELY
IN THE MVFR/IFR. ISOLD/SCT SHOWERS AND THUNDERSTORMS ARE
ANTICIPATED AFTER AROUND 09Z SAT IN ADVANCE OF A COLD FRONT.
FRONTAL PASSAGE ANTICIPATED OVER THE REGION DRG THE 12-18Z SAT
PERIOD WITH PCPN CHARACTER TRANSITIONING FROM SHOWERS/
THUNDERSTORMS IN ADVANCE OF THE FRONT TO PREDOMINATE LIGHT
STRATIFORM RAIN AFTER FRONTAL PASSAGE. BY LATE AFTN...EXPECT PCPN
TO END YET MVFR CEILINGS SHOULD REMAIN. GENERALLY WEAK S/SE WIND
OVERNIGHT IN ADVANCE OF THE FRONT FOLLOWED BY GUSTY N WIND AFTER
FRONTAL PASSAGE.

PREV DISCUSSION... /ISSUED 336 PM CST FRI FEB 3 2012/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...BREEZY WINDS THIS
AFTERNOON WILL GRADUALLY DECREASE LATE AFTERNOON FROM WEST TO EAST
AS A COLD FRONT APPROACHES. WILL SEE SHOWER AND THUNDERSTORM
COVERAGE INCREASE THIS EVENING ACROSS THE AREA AHEAD OF THE
APPROACHING COLD FRONT. WITH ABUNDANT MOISTURE...ALSO EXPECT FOG
TO DEVELOP PRIOR TO THE FRONT. TIMING ON THE FRONT HAS CHANGED
VERY LITTLE...EXPECT IT PUSH INTO THE FAR NORTHWEST PORTION OF THE
FORECAST AREA BY AROUND 12Z...THEN PROGRESSING ACROSS THE
CWA...REACHING THE COAST BY NOON. CHANCES FOR SEVERE WEATHER ARE
MINIMAL AS ALL UPPER LEVEL FORCING IS WELL TO THE NORTH OF THE
AREA. ADDITIONALLY...WITH THE FRONT MOVING THROUGH IN THE MORNING
TIMING IS NOT FAVORABLE FOR GOOD LOW LEVEL DYNAMICS...AND WITH
WEAK WIND SHEAR LOOKS LIKE ANY THUNDERSTORMS THAT MAY DEVELOP WILL
REMAIN SUB SEVERE. BEHIND THE FRONT EXPECT WINDS TO SHIFT TO THE
NORTH AND BECOME GUSTY THROUGH THE AFTERNOON. WHILE ISENTROPIC
UPGLIDE WILL CONTINUE IMMEDIATELY BEHIND THE FRONT FOR A FEW HOURS
KEEPING RAIN CHANCES IN THE AREA...THERE WILL BE A BREAK LATER IN
THE AFTERNOON AND EVENING WHEN NEUTRAL FLOW OR SLIGHT DOWNGLIDE
OCCURS...ENDING PRECIP FOR A TIME. BY AROUND MIDNIGHT ISENTROPIC
CONDITIONS ONCE AGAIN FAVOR UPGLIDE AND OVERRUNNING PRECIP WITH A
MOIST LAYER THROUGH 700MB. EXPECT TEMPS TO COOL QUITE A BIT
SATURDAY NIGHT THOUGH...WITH LOWS IN THE 40S.

LONG TERM (SUNDAY THROUGH FRIDAY)...EXTENDED PERIOD BEGINS WITH
CWFA IN AN OVERRUNNING SITUATION WITH A SHALLOW COLD AIR MASS IN
PLACE AND WARM MOIST AIR LIFTED UP OVER A BOUNDARY JUST TO OUR
SOUTHEAST. MODELS SHOW SOME DIFFERENCES IN MOISTURE AMOUNTS AND
EXACT PLACEMENTS...BUT THE OVERALL PICTURE IS FOR A GRAY DRIZZLY DAY
WITH HIGHS JUST A FEW DEGREES ABOVE SUNDAY MORNINGS LOWS.

MONDAY AND MONDAY NIGHT CURRENTLY APPEAR TO BE A LULL IN THE ACTION
BEFORE A SERIES OF WEAK SHORTWAVES ROTATING AROUND A DIGGING WEST
COAST UPPER LOW BEGIN TO AFFECT THE REGION. ECMWF IS THE MOST
AGGRESSIVE WITH MOISTURE DEPTH...WITH GFS MARGINALLY LESS
ADVENTUROUS. BY THE END OF THE PERIOD THE GFS IS READ Y TO EJECT THE
UPPER LOW ACROSS NORTHERN MEXICO TOWARDS OUR AREA...WHILE THE ECMWF
HOLDS IT BACK WELL OFF THE CALIFORNIA COAST. HAVE ADOPTED A MIDDLE
GROUND APPROACH FOR THE MOMENT WITH BETTER POPS IN THE OUT PERIODS
WHERE UPPER SUPPORT WOULD IMPROVE.

TEMPERATURES TO REMAIN AT OR BELOW NORMALS THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    66  71  50  54  42  /  40  70  50  60  30
VICTORIA          64  66  47  52  40  /  50  80  30  60  20
LAREDO            68  68  50  54  43  /  30  50  50  60  10
ALICE             64  70  49  54  40  /  30  70  50  60  20
ROCKPORT          66  70  48  54  47  /  40  80  40  60  30
COTULLA           60  64  48  52  40  /  40  40  30  60  10
KINGSVILLE        67  71  51  54  40  /  30  70  50  60  30
NAVY CORPUS       67  71  51  55  47  /  40  70  50  60  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

JR/76...SHORT TERM
JR/76...LONG TERM
Hazardous weather outlook, Feb 3, 5:26 AM CST, 21 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
526 AM CST FRI FEB 3 2012

TXZ229>234-239>247-041230-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
526 AM CST FRI FEB 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT. NO ORGANIZED SEVERE WEATHER IS EXPECTED...ALTHOUGH A
STORM OR TWO COULD PRODUCE SMALL HAIL AND WIND GUSTS BETWEEN 40
AND 50 MPH. ALSO...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-041230-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
526 AM CST FRI FEB 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT. NO ORGANIZED SEVERE WEATHER IS EXPECTED...ALTHOUGH A
STORM OR TWO COULD PRODUCE WIND GUSTS AROUND 35 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A CHANCE OF THUNDERSTORMS WILL EXIST SATURDAY AS A COLD FRONT MOVES
INTO SOUTH TEXAS. A FEW STRONG STORMS MAY DEVELOP ON SATURDAY BUT
WIDESPREAD STRONG TO SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS
TIME. SMALL CRAFT ADVISORY CONDITIONS MAY DEVELOP THIS WEEKEND IN
THE WAKE OF THE COLD FRONT PASSAGE.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GW/TE

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 3:09 AM CSTMarine Dense Fog AdvisoryCRP7 hr

Nearby

Small Craft Advisories in Texas, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.